Does Actos Cause Anxiety
One of the tricky things about pharmaceuticals is that each human's blood chemistry is different. We are individuals. Otherwise, all drugs would work exactly the same on everyone. Many people can take a drug without complications, but someone else may experience debilitating side effects.
In my case, the drug Actos worked very well in controlling my early-stage diabetes. Unfortunately, it also appeared to cause a significant amount of anxiety as well. As related in my book Sabbatical of the Mind: The Journey from Anxiety to Peace, I eventually felt so anxious that I had to quit my well-paying and secure job with the federal government.
The good news is that I had a doctor who listened to me. During the sabbatical (five months off work,) one of my four areas of focus was my physical health. As with other areas of my life, I spent time documenting those issues which were causing me discomfort, determined to take actions that improved each of the four areas. Chief among my physical issues at that time was anxiety.
After more than a year on the medicine, my doctor took me off the Actos and the anxiety began to clear within a few days. Weeks later, it was completely gone. This didn't cure all of my life-long phobias (like my fear of high places,) but it made the general feeling of anxiety dissipate and go away. My life returned to normal and I was able to return to work a few months later.
My case is not a scientific study, but an individual experience. It is interesting though, that my sister seems to have experienced an uptick in anxiety also while using the drug Actos. As a sibling, I wonder if her blood chemistry may have enough in common with mine that we suffered from the same symptoms. Her anxiety seems to be lessening just two weeks after getting off the drug.
The point of this blog is that personal peace and good feelings are sometimes affected by physical causes. There may be a physical cause for your anxiety and your doctor may be able to help.